Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Problem Solved
Dec 23, 2005

First off, thank you for your efforts here at TheBody.com.

Thought I'd share something that worked for me.

I've been taking Truvada, Reyataz and Norvir for a little over 3 months, with FANTASTIC results. For the first few weeks I had really horrible bloating and gas. I'd been taking my meds in the morning when I got up, with a cereal bar or 2, coffee and a small glass of milk. One day, I had to leave earlier than usual, so I stopped by a McDonalds and ordered an Egg McMuffin to eat with my meds. I noticed that I wasn't gassy at all that day! I now take my meds with something a bit greasy, like a sausage or a bit of lunch meat, as well as a cereal bar or two and a small glass of milk, and I have my coffee about half an hour before.

Gas and bloating are now a thing of the past. Hope this helps someone!

Happy Holidays - and THANK YOU!!

Response from Dr. Henry

Interesting anecdotal story-thanks for sharing your experience in this forum. KH



Previous
Truvada/Kaletra difficulty breathing
Next
all body nervous pains on PEP

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement